# SDR C2XA11IA211

- Difficulty date: September 13, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N12166
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500831
- Aircraft time: 15,798 hours, 9,519 cycles
- System (JASC): 7603 · Power Lever
- Part: Unknown
- Condition: Malfunctioned
- Location: Engine Control
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEN - FLIGHT 6086, DURING T/O THE CREW REPORTED THAT UPON COMMANDING "CLB" THRUST, THE THRUST RATING WENT TO "T/O RSV", AND DURING DESCENT WENT TO "T/O RSV " THEN "E T/O" UNCOMMANDED.  THE AIRCRAFT LANDED AT DEN WITHOUT INCIDENT WHERE MAINTENANCE OPERATIONALLY TESTED THE THRUST RATING MODULE CONTROL SYSTEM WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
